# SDR AALA202412111626

- Difficulty date: November 23, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO FLOOR AREA HAS A WEB SUPPORT THAT IS CRACKED LOCATED BETWEEN STA 739 AND STA 755.50 AT RBL 62. REPAIRED LOWER STRAP/ SUPPORT ANGLE PER SRM 53-00-53-2R-8.
